MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX260
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since it was discarded at hospital.Nevertheless, imagery was provided for investigation.Based on the image review, the report of "black flocculent material observed inside of one tubing" was confirmed.The image showed a close-up of a pressure tubing on top of a tyvek pouch from the reported model and lot.What appeared to be a flocculent black material could be observed inside the fluid path.No other visible inconsistencies were noticed.An engineering investigation will be performed in order to consider any potential factors that may have contributed to this complaint.A supplemental report will be submitted accordingly upon investigation completion.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during flushing of this pressure monitoring set prior to patient connection, a black flocculent material was observed inside of one tubing.There was no patient involvement, since the issue was detected during the preparation stage in the preparation room.The device was not available for evaluation, as it was discarded.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) - code 4112 - analysis of information provided by user/third party chosen since the correct code "analysis of images" is not available.Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the review of the manufacturing process, the tubing involved is subjected to a standard, validated cutting operation, which does not introduce known mechanisms for foreign particle generation.The product was not returned, and the particulate was not able to be evaluated, therefore its composition remains unknown.Therefore, the root cause of this event could not be conclusively determined within apms process scope.It was verified that there are manufacturing controls to related to the related malfunction.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24267969
Report Number2015691-2026-10828
Device Sequence Number10021018
Product Code DXO
UDI-Device Identifier07460691950191
UDI-Public(01)07460691950191(17)261218(11)241218(10)66132582
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPX260
Device Lot Number66132582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown